# SDR 2002FA0001004

- Difficulty date: August 1, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N6088B
- Make and model: Snias AS350B2
- Aircraft serial: 2691
- Aircraft time: 2,922 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 217 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Failed
- Location: Starter Gen
- Part time: 2,922 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELECTRICAL SYSTEM FAILURE AND ACCOMPLISHED AN EMERGENCY LANDING AT AIRPORT.  REMOVED STARTER/ GENERATOR, SUBSEQUEANT INSPECTION REVEALED ONE SET OF BRUSHES HAD FAILED.  THE SESULT OF THIS WAS A GRADUAL DROP OF OUTPUT COMPENSATED FOR BY THE AIRCRAFT BATTERY UNTIL THE BATTERY WAS DEPLETED.
